Punjab University Journal of Mathematics, Vol 50, No 1 (2018)

Font Size:  Small  Medium  Large

Generalized (∈, ∈ ∨qk)-Fuzzy Quasi-Ideals in Semigroups

Muhammad Sajjad Ali Khan, Khaista Rahman, Aliya Fahmi, Muhammad Shakeel


In this article, we introduce the concept of (∈, ∈ ∨q δ k )-fuzzy (generalized) bi-ideal, (∈, ∈ ∨q δ k )-fuzzy (1, 2)-ideal, (∈, ∈ ∨q δ k )-fuzzy quasi-ideal in semigroups. We show that each (∈, ∈ ∨q δ k )-fuzzy quasiideal is an (∈, ∈ ∨q δ k )-fuzzy bi-ideal and each (∈, ∈ ∨q δ k )-fuzzy left (right) ideal is an (∈, ∈ ∨q δ k )-fuzzy quasi-ideal but the converses are not true in general.

Full Text: PDF


  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved